# SDR SWAA2022020813655

- Difficulty date: January 11, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 41,201 hours, 24,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON RBL-24 FLOOR-TO-SIDEWALL SUPPORT SHIELD AT BS-438. / REMOVED AND REPLACED FLOOR-TO-SIDEWALL SUPPORT SHIELD; RBL 24; BS-438; I.A.W SRM 51-40-02-0G-0; FIG. 8; SRM 51-40-05-0G-0; FIG 3; AND SRM 51-40-02-0G-0; PARA. 4; AND BAC DWG 143A0080
